Winter survival rates of a southern population of black-capped chickadees

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)514-521
Number of pages8
JournalWilson Bulletin
Volume106
Issue number3
StatePublished - 1994

Fingerprint

Poecile atricapillus
overwintering
survival rate

All Science Journal Classification (ASJC) codes

  • Animal Science and Zoology

Cite this

@article{d85eb6eb74c04d119a22c895ba24a54a,
title = "Winter survival rates of a southern population of black-capped chickadees",
author = "Egan, {E. S.} and Margaret Brittingham-Brant",
year = "1994",
language = "English (US)",
volume = "106",
pages = "514--521",
journal = "Wilson Journal of Ornithology",
issn = "1559-4491",
publisher = "Wilson Ornithological Society",
number = "3",

}

Winter survival rates of a southern population of black-capped chickadees. / Egan, E. S.; Brittingham-Brant, Margaret.

In: Wilson Bulletin, Vol. 106, No. 3, 1994, p. 514-521.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Winter survival rates of a southern population of black-capped chickadees

AU - Egan, E. S.

AU - Brittingham-Brant, Margaret

PY - 1994

Y1 - 1994

UR - http://www.scopus.com/inward/record.url?scp=0028056150&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0028056150&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0028056150

VL - 106

SP - 514

EP - 521

JO - Wilson Journal of Ornithology

JF - Wilson Journal of Ornithology

SN - 1559-4491

IS - 3

ER -